# SDR AALA20020094

- Difficulty date: January 18, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT GALLEY SERVICE DOOR AREA CUSP UPPER SURFACE UNDER GIRT BAR ATTACH BRACKET INBOARD AND OUTBOARD HOLES IN CUSP HAS CORROSION AROUND THEM.  INSTALLED DOUBLER PER SRM 53-01.  (M)
